# SDR 08FDEA03272

- Difficulty date: August 5, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7036503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RIGHT LONGERON 42 AT STA 1955 FOUND CORROSION.  AFT CARGO, RIGHT LONGERON 42 AT STA 1955 CARRIED OUT REPAIR AS PER SRM 53-10-00 FIGURE 2 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  LONGERON REPAIR WAS ALSO CARRIED OUT IN REFERENCE TO FEDEX EA NR 1-5310-124322, TITLE, FUSELAGE, MAINFRAME, REPAIR RIGHT LONGERON 42L AT STATION 1953.0.
